# SDR 1JAA2019050301

- Difficulty date: April 30, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N888WD
- Make and model: Cessna 550
- Aircraft serial: 5501097
- Aircraft time: 5,010 hours, 4,028 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT ON AND RIGHT HAND MAIN GEAR LIGHT NON ILLUMINATING WITH GEAR SELECTED DOWN FOR LANDING.  CREW EXECUTED AND COMPLETED THE CHECKLIST FOR GEAR WILL NOT EXTEND.  THE GEAR UNSAFE LIGHT REMAINED ON THE RIGHT MAIN LANDING GEAR LIGHT WAS NOT ILLUMINATED.  THEY LANDED AT THEIR DESTINATION AIRPORT WITHOUT ANY PROBLEMS WITH THE GEAR ITSELF. THE ANNUNCIATOR WAS GIVING A FAULTY INDICATION. MAINTENANCE DETERMINED THIS WAS DUE TO CONNECTOR ISSUES WITH THE RT DOWN AND LOCK SWITCH.
